All Categories
    Menu Close

    ADVIL IBUPROFEN CAPLET 200MG 24S

    With Child-Lok® cap

    SKU: 062107004121
    Availability:

    AVAILABLE
    Inventory may vary

    $4.49
    i h

    If you have a prescription for this item, speak with your pharmacist before ordering.

    Products specifications
    Active Ingredient Ibuprofen
    Concern Fever, Headache, Joint Pain, Muscle Ache, Toothache
    Form Caplet
    0.0 0
    Write your own review Close
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent

    With Child-Lok® cap